English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spaces with Gm-action, hyperbolic localization and nearby cycles

MPS-Authors
/persons/resource/persons236063

Richarz,  Timo
Max Planck Institute for Mathematics, Max Planck Society;

Locator

https://doi.org/10.1090/jag/710
(Publisher version)

Fulltext (public)

arXiv:1611.01669.pdf
(Preprint), 400KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Richarz, T. (2019). Spaces with Gm-action, hyperbolic localization and nearby cycles. Journal of Algebraic Geometry, 28(2), 251-289. doi:10.1090/jag/710.


Cite as: http://hdl.handle.net/21.11116/0000-0004-8AB9-0
Abstract
We study families of algebraic spaces with a fiberwise $\mathbb{G}_m$-action and prove Braden's theorem on hyperbolic localization for arbitrary base schemes. As an application, we obtain that hyperbolic localization commutes with nearby cycles.